×

zbMATH — the first resource for mathematics

Adjoint machines, state-behavior machines, and duality. (English) Zbl 0323.18002

MSC:
18B20 Categories of machines, automata
93B99 Controllability, observability, and system structure
68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] B.D.O. Anderson, M.A. Arbib and E.G. Manes, Foundations of system theory: finitary and infinitary conditions, Springer Lecture Noted in Economics and Mathematical Systems, to appear. · Zbl 0462.93003
[2] Arbib, M.A., Theories of abstract automata, (1969), Prentice-Hall · Zbl 0193.32801
[3] Arbib, M.A.; Manes, E.G., Machines in a category: an expository introduction, SIAM review, 16, 163-192, (1974) · Zbl 0288.18005
[4] Arbib, M.A.; Manes, E.G., Fuzzy machines in a category, Bull. Australian math. soc., 13, 169-210, (1975) · Zbl 0318.18008
[5] Arbib, M.A.; Manes, E.G., Foundations of system theory: decomposable systems, Automatica, 10, 285-302, (1974) · Zbl 0294.93002
[6] Arbib, M.A.; Zeiger, H.P., On the relevance of abstract algebra to control theory, Automatica, 5, 589-606, (1969) · Zbl 0199.49303
[7] Bainbridge, E.S., A unified minimal realization theory, with duality for machines in a hyperdoctrine, (), (For the full thesis see “A Unified Minimal Realization Theory with Duality”, from the same group, November 1972.)
[8] Barr, M., Coequalizers and free triples, Math. Z., 116, 307-322, (1970) · Zbl 0194.01701
[9] Ehrig, H.; Kiermeier, K.-D.; Kreowski, M.-J.; Kühnel, W., Universal theory of automata, (1974), Teubner
[10] Goguen, J.A., Minimal realization of machines in closed categories, J. comp. syst. sci., Bull. amer. math. soc., 78, 777-783, (1972) · Zbl 0277.18003
[11] Kalman, R.E.; Falb, P.L.; Arbib, M.A., Topics in mathematical system theory, (1969), McGraw-Hill · Zbl 0231.49001
[12] McCarty, G., Topology, (1967), McGraw-Hill · Zbl 0171.43401
[13] E.G. Manes, Algebraic Theories, Graduate texts in Mathematics 26 (Springer-Verlag) to appear. · Zbl 0489.18003
[14] Rabin, M.O.; Scott, D., Finite automata and their decision problems, IBM. J. res. and dev., 3, 114-125, (1959) · Zbl 0158.25404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.